# SDR REXA2016071501318

- Difficulty date: July 15, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHT TRACK BROKEN.  INSTALLED FIRST CLASS EMERGENCY LIGHT TRACK IAW AMM 33-51-01-400-801-A21.
